Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

High BP, tingling in ear lobe, moving towards left jaw. Prescribed allergy medication, nose sprays. Sinus condition due to BP?

my blood preasure is normaly 115/60 the past 2 weeks it has been 128/82 (this is high for me) and on my left side i also have a tingling ear lobe and it is going down jaw . went to my doctor and he said it was my sinus and i should us alergie meds and nose spray. it has not helped. my question is could it be because my blood preasure is high for me? and what should i do?
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, your blood pressure is within normal limits, so, no need to worry. Continue using your medications & if you have any concerns about your BP, just do an ECG ( when you have that tingling) to make sure your heart is functioning normally & your symptoms are not cardiovascular in origin. Take care.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor